Jordan Γ*-Derivation on Semiprime Γ-Ring M with Involution  

Jordan Γ*-Derivation on Semiprime Γ-Ring M with Involution

在线阅读下载全文

作  者:Ali Kareem Hajar Sulaiman Abdul-Rahman Hameed Majeed Ali Kareem;Hajar Sulaiman;Abdul-Rahman Hameed Majeed(School of Mathematical Sciences, Universiti Sains Malaysia, Penang, Malaysia;Department of Mathematics, University of Baghdad, Baghdad, Iraq)

机构地区:[1]School of Mathematical Sciences, Universiti Sains Malaysia, Penang, Malaysia [2]Department of Mathematics, University of Baghdad, Baghdad, Iraq

出  处:《Advances in Linear Algebra & Matrix Theory》2016年第2期40-50,共11页线性代数与矩阵理论研究进展(英文)

摘  要:Let M be a 2-torsion free semiprime G-ring with involution satisfying the condition that ( and ). In this paper, we will prove that if a non-zero Jordan G<sup>*</sup>-derivation d on M satisfies for all and , then .Let M be a 2-torsion free semiprime G-ring with involution satisfying the condition that ( and ). In this paper, we will prove that if a non-zero Jordan G<sup>*</sup>-derivation d on M satisfies for all and , then .

关 键 词:Γ-Ring M with Involution Jordan Γ*-Derivation Commutative Γ-Ring 

分 类 号:O15[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象